# SDR FDEA201110294688

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 65,939 hours, 21,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R16011
- Condition: Leaking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE HAS 0 PRESSURE.  R & R L1 DOOR EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4.
